# SDR AALA201903064010

- Difficulty date: March 1, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 53,288 hours, 22,229 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: J21122
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL PRESSURE DECK WEB CRACKED AT BS 663.75 BETWEEN LBL 40 - LBL 45.  REPAIRED PRESSURE DECK IAW SRM 57-10-10-2R-3.
